# SDR R61A2022022500168

- Difficulty date: January 22, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 170000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 17014708007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE II LOWER PORTION, WFF RIB FOUND CORRODED AT FR 47. INSTALLED NEW RIB I.A.W. SRM 51-41-01.
